Volume 32 (1989)


1 (April), 2 (August), 3 (December)

Kisielewicz, M.;
Subtrajectory Integrals of Set-Valued Functions and Neutral Functional Differential Inclusions
pp. 163--189.
Kahane, C. S.;
On the Asymptotic Behavior of Solutions of Parabolic Equations under Homogeneous Neumann Boundary Conditions
pp. 191--213.
Charbowski, J.;
On Non-Local Problems for Elliptic Linear Equations
pp. 215--226.
Furusho, Y.;
Existence of Global Positive Solutions of Quasilinear Elliptic Equations in Unbounded Domains
pp. 227--242.
Lemmert, R.;
Existenzsatze fur gewohnliche Differentialgleichungen in geordneten Banachraumen
pp. 243--249.
Jaros, J. and Kusano, T.;
Asymptotic Behavior of Nonoscillatory Solutions of Nonlienar Functional Differential Equations of Neutral Type
pp. 251--263.
Grace, S. R.;
Oscillation of Even Order Nonlinear Functional Differential Equations with Deviating Arguments
pp. 265--272.
Nagase, H.;
On an Application of Rothe's Method to Nonlinear Parabolic Variational Inequalities
pp. 273--299.
Kubo, M.;
Characterization of a Class of Evolution Operators Generated by Time-Dependent Subdifferentials
pp. 301--321.
Takayama, N.;
Holonomic Solution of Weisner's Operator
pp. 323--341.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles